# SDR VNAA2019082099904

- Difficulty date: August 20, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7873
- Aircraft time: 36,570 hours, 36,310 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD AND AFT ANCHOR FITTINGS ARE CRACKED.  INSTALLED FWD AND AFT PAX DOOR ANCHOR FITTINGS IAW AMM 52-11-17-400-804.
